Numerical study of blow-up to the purely elliptic generalized Davey-Stewarts on system

Muslu G. M.

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.317, pp.331-342, 2017 (SCI-Expanded) identifier identifier


Blow-up solutions for the purely elliptic generalized Davey-Stewartson system are studied by using a relaxation numerical method. The numerical method is based on an implicit finite-difference scheme with a second-order accuracy in both time and space. The stability of the numerical method is analyzed by investigating the linear stability of plane wave solutions. To evaluate the ability of the relaxation method to detect blow-up, numerical simulations are conducted for several test problems. A particular attention is paid to the gap interval neither a global existence nor a blow-up result is established. The monotonicity properties of blow-up time on the coupling parameter are also investigated numerically. (C) 2016 Elsevier B.V. All rights reserved.